EconPapers    
Economics at your fingertips  
 

An Alternative Approach to Obtaining Nagar-Type Moment Approximations in Sumultaneous Equation Models

Garry Phillips

Discussion Papers from University of Exeter, Department of Economics

Abstract: The paper examines asymptotic expansions for estimation errors expressed explicitly as functions of unferlying random variables. Taylor series expansions are obtained from which first and secomd moment approximationc are derived. While the expansions are essentially equivalent to the traditional Nagar-tupe, the terms are expressed in a form which enables moment approximations to be obtained in a particular straightforward way, once the partial derivatives have been found. The approach is illustrated by considering the k-class estimators in a static simultaneous equation model where the distrubances are non-spherical.

Keywords: REGRESSION ANALYSIS; ECONOMETRICS (search for similar items in EconPapers)
JEL-codes: C30 (search for similar items in EconPapers)
Pages: 28 pages
Date: 1999
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: An alternative approach to obtaining Nagar-type moment approximations in simultaneous equation models (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:exe:wpaper:9905

Access Statistics for this paper

More papers in Discussion Papers from University of Exeter, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sebastian Kripfganz ().

 
Page updated 2025-03-19
Handle: RePEc:exe:wpaper:9905